# SDR UPS06848792

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PRE-DEPARTURE, EMERGENCY ARM/DISARM LIGHT WILL NOT GO OUT WHEN SWITCH IS POSITION TO ARM.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD PER MM 33-50-01-2.
